MathSciNet Relay Station
MathSciNet bibliographic data
MR2425144 11R32 (11R23 11R37)
Sharifi, Romyar T. On Galois groups of unramified pro-$p$ extensions. Math. Ann. 342 (2008), no. 2, 297–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement